# SDR KBM2006F00110

- Difficulty date: March 13, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350B2
- Aircraft serial: 2347
- Aircraft time: 16,554 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH745
- Part serial: 05017576
- Condition: Loose
- Location: Engine
- Part time: 186 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER, UNIT HAS LOOSE ELECTRODE.  REMOVED AND REPLACED.  (K)
